# SDR 373PA0053

- Difficulty date: February 10, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 52,280 hours, 26,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT R-2 DOOR INOP.  REPLACED BATTERY PER MM 33-51-51.
